Thanks for posting your query
From the information you have provided, I understand that you had a d & c for a miscarriage
Mild to moderate bleeding, cramping & tiredness
are common symptoms following a d& c.
But severe back pain
, heavy bleeding and diarrhoea
Diarrhoea might be a side effect of antibiotics that you might have taken.
Nevertheless, you need immediate medical attention.
Meet your doctor immediately as there s a high chance of infection in the uterus which might have also spread to the pelvis. If infection is not treated at the right time, it can enter blood stream also.
Your doctor will examine you, will do swab tests & ask for blood tests.
You will also be started on antibiotics.
A scan will be done to look for localised infection or abscess.
If the infection is severe, you will need admission, IV fluids and IV antibiotics ( through your vein).
Very rarely you may need an operation to remove the pus from the abdomen.
Hope this has helped.
All the best, take care.